Rocky Mountain Journal of Mathematics

Sums containing the fractional parts of numbers

Armel Mercier

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 2 (1985), 513-520.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127225

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-513

Mathematical Reviews number (MathSciNet)
MR823262

Zentralblatt MATH identifier
0588.10044

Citation

Mercier, Armel. Sums containing the fractional parts of numbers. Rocky Mountain J. Math. 15 (1985), no. 2, 513--520. doi:10.1216/RMJ-1985-15-2-513. https://projecteuclid.org/euclid.rmjm/1250127225


Export citation